# SDR SWAA2013120322954

- Difficulty date: November 6, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 56,953 hours, 45,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 727A+10 LOWER FWD WINDOW SKIN CUTOUT CRACKED AT HOLE NR 7.  REPAIRED SKIN IAW EA.
